# SDR AALA201908079005

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 13,051 hours, 5,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF 25-94-03 ON R4 DOOR CIDS TEST SHOWED EPSU BATTERY EMERGENCY LEFT FAULT. MAINTENANCE REPLACED EPSU BATTERY PER AMM 33-51-00.
